Vol. 279, No. 1-2, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Generic stabilisers for actions of reductive groups

Benjamin Martin

Vol. 279 (2015), No. 1-2, 397–422
Abstract

Let G be a reductive algebraic group over an algebraically closed field and let V be a quasiprojective G-variety. We prove that the set of points v V such that dim(Gv) is minimal and Gv is reductive is open. We also prove some results on the existence of principal stabilisers in an appropriate sense.

Keywords
Quasiprojective $G$-varieties, generic stabilisers, principal orbit type, $G$-complete reducibility
Mathematical Subject Classification 2010
Primary: 14L30
Secondary: 20G15
Milestones
Received: 8 June 2015
Revised: 24 August 2015
Accepted: 25 August 2015
Published: 21 December 2015
Authors
Benjamin Martin
Department of Mathematics
University of Aberdeen
King’s College
Fraser Noble Building
Aberdeen AB24 3UE
United Kingdom